Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dannoh92

My Skin itches !!!, looks super irritated

Recommended Posts

I dont know what is happening but its my 5th day with the regimen and my face is burning! It looks bumpy , ugly and irritaded it iches all day . what should i do . should i stop using the BP or is it an allergic reaction? even my neck started to itch ...HELP!!!!!:smileys_n_people_76:

1474477207624-183306688.jpg

Share this post


Link to post
Share on other sites

I would not use it, is your face appearing discolored? Did you always have those little bumps all over or is that what you are trying to get rid of with BP? 

My skin is completely wrecked right now from using tazorac only twice and exfoliating lightly. 
Scar like things appearing out of thin air! 
Lines and creases in my forehead out of nowhere! 
Im only 23.
it happened nearly over night.
It is reddish yellow and toughened , bumps all over. Pores huge(or maybe it's that they are more apparent)
And it has that similar orange peel awful texture  that I see in your pic...it was as smooth as the screen of my iPhone before 3 weeks ago (when this happened) it also itches, but first it burned. 
Does yours burn? 
Does it feel  tight? 
I was was told by one of 3 derm's I went to that it was Irritant dermatitis and was given hydrocortisone cream, and told to not do anything but use a gentle cleanser like cerave hydrating wash. 
I am scared to death that I won't get my lovely skin back. 
So my advice to you:  Don't continue doing something that wrecks the quality of your skin, stop before you do irreversible damage. 

Right now I'm even scared to use the cream as that stuff is dicey  as well. 

Keep us updated!  

Btw, I remember using BP when I was a young teen because I thought I had to start washing my face. 

It made my skin nasty, not what I'm dealing with now, but it looked dry and dead and I broke out from it when I didn't even have any acne before hand (just a kid thinking they had to start using fancy face wash instead of sticking their head under the shower head)

Share this post


Link to post
Share on other sites

It is discolored. I didn't had those bumps before they appeared over night and it felt really tight and it burned... 
Yesterday i skipped the BP . i only used the moisturizer and the cleanser the whole day . and today my skin looks the same but it doesnt feel like yesterday .. It still feel a little tight and it itches a little but nothing compared to how it felt yesterday . i was miserable ... I dont know if i want to continue the treatment .. Im scared my face wont go back to normal ... My acne is not that bad , i got the treatment because i wanted a cleared face . but after this experience i dont think im going to keep using it . i hope my skin goes back to normal . it looks nasty 

Share this post


Link to post
Share on other sites

I see
By acne, do you mean the small amount by your cheek bones? Because that's all I can see in this picture, otherwise I just see the bad texture. 
If that's all the acne you have then you should certainly not be doing anything harsh to your poor face. 
I was getting a small amount too and I went and over did it.
Can you see a dermatologist?
(just be careful incase they prescribe retinoids)


Is your discoloration orangey? Or Reddish yellow? 
I know lighting can be decieving in pics so I can't really go by that one pic. 
Youll have to tell me what the color is to you in person/the mirror. 
What is your normal coloring?

If your skin goes back to normal, I will have hope that mine will too so I've got my fingers crossed for you!  
Though I think you have less reason to worry than I do as I used a retin a and all im reading now about topical vitamin a derivatives is that they can create damage akin to lasers and almost no one is getting improvement even years later. 
Its scary as hell. 
Im worried about my whole face being scarred by whatever the hell this is.
I hope I someone can turn up who heals back to normal.

I have a  feeling you will. 

Also, are you noticing any fine lines,wrinkles ,  indentations or pores that weren't there before?

its good that  you stopped the BP,  don't use it again and don't do anything besides babying your skin until it looks normal again. 

Mine me went from burning to itching and now it feels a tiny bit better but still looks god awful. 
But it's also been 3 weeks already for me. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×